Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On diffusive convection in tubes

Author: G. F. Carrier
Journal: Quart. Appl. Math. 14 (1956), 108-112
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/78126
MathSciNet review: 78126
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Sir Geoffrey Taylor, Dispersion of soluble matter in solvent flowing slowly through a tube, Proc. Roy. Soc. 219, 186 (1953)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X

Additional Information

DOI: https://doi.org/10.1090/qam/78126
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society